Bi-Lipschitz A-equivalence of K-equivalent map-germs

Nenhuma Miniatura disponível

Data

2014-01-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Springer

Resumo

In this paper, two sufficient conditions are provided for given two K-equivalent map-germs to be bi-Lipschitz A-equivalent. These are Lipschitz analogues of the known results on C-r A-equivalence (0 <= r <= infinity) for given two K-equivalent map-germs. As a corollary of one of our results, a Lipschitz version of the well-known Fukuda-Fukuda theorem is provided.

Descrição

Palavras-chave

Bi-Lipschitz A-equivalence, Lipschitz trivial, Lipschitz version of Fukuda-Fukuda theorem

Como citar

Revista De La Real Academia De Ciencias Exactas Fisicas Y Naturales Serie A-matematicas. Milan: Springer-verlag Italia Srl, v. 108, n. 1, p. 173-182, 2014.